Prati
Nouf Alyamani
Nouf Alyamani
Imam Abdulrhman Bin Faisal University,college of education jubail\mathematics
Potvrđena adresa e-pošte na uod.edu.sa - Početna stranica
Naslov
Citirano
Citirano
Godina
Derivations and reverse derivations in semiprime rings
M Samman, N Alyamani
International Mathematical Forum 2 (39), 1895-1902, 2007
472007
Fibrations of ordered groupoids and the factorization of ordered functors
N AlYamani, ND Gilbert, EC Miller
Applied Categorical Structures 24, 121-146, 2016
122016
Ordered groupoid quotients and congruences on inverse semigroups
N Alyamani, ND Gilbert
Semigroup Forum 96 (3), 506-522, 2018
72018
Homological and homotopical constructions for functors on ordered groupoids
N AlYamani
Heriot-Watt University, 2014
22014
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–4